American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Qingzhong Huang and Ai-Jun Li. The functional version of the Ball inequality. Proc. Amer. Math. Soc. 145 (2017) 3531-3541.
Abstract, references, and article information   
View Article: PDF

[2] Judit Makó and Zsolt Páles. On approximately convex Takagi type functions. Proc. Amer. Math. Soc. 141 (2013) 2069-2080.
Abstract, references, and article information   
View Article: PDF

[3] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information   
View Article: PDF

[4] Adam M. Oberman and Luis Silvestre. The Dirichlet problem for the convex envelope. Trans. Amer. Math. Soc. 363 (2011) 5871-5886. MR 2817413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lutz Mattner and Uwe Rösler. Optimal $L_{}^{1}$-bounds for submartingales. Proc. Amer. Math. Soc. 139 (2011) 735-746. MR 2736352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Slavko Simic. Best possible global bounds for Jensen functional. Proc. Amer. Math. Soc. 138 (2010) 2457-2462. MR 2607875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J.-E. Martínez-Legaz and B. F. Svaiter. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008) 873-878. MR 2361859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen Simons. Dualized and scaled Fitzpatrick functions. Proc. Amer. Math. Soc. 134 (2006) 2983-2987. MR 2231623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. J. Dilworth, Ralph Howard and James W. Roberts. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006) 3413-3445. MR 2218982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nicola Garofalo and Federico Tournier. New properties of convex functions in the Heisenberg group. Trans. Amer. Math. Soc. 358 (2006) 2011-2055. MR 2197446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] László Székelyhidi Jr.. On the local structure of rank-one convex hulls. Proc. Amer. Math. Soc. 134 (2006) 1963-1972. MR 2215765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean-Paul Penot and Constantin Zalinescu. On the convergence of maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 1937-1946. MR 2215762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zoltán Daróczy, Gyula Maksa and Zsolt Páles. Functional equations involving means and their Gauss composition. Proc. Amer. Math. Soc. 134 (2006) 521-530. MR 2176021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Aussel, A. Daniilidis and L. Thibault. Subsmooth sets: Functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005) 1275-1301. MR 2115366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Simons and C. Zalinescu. A new proof for Rockafellar's characterization of maximal monotone operators. Proc. Amer. Math. Soc. 132 (2004) 2969-2972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gangsong Leng, Lin Si and Qingsan Zhu. Mixed-mean inequalities for subsets. Proc. Amer. Math. Soc. 132 (2004) 2655-2660. MR 2054791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jonathan M. Borwein, James V. Burke and Adrian S. Lewis. Differentiability of cone-monotone functions on separable Banach space. Proc. Amer. Math. Soc. 132 (2004) 1067-1076. MR 2045422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joël Benoist, Jonathan M. Borwein and Nicolae Popovici. A characterization of quasiconvex vector-valued functions. Proc. Amer. Math. Soc. 131 (2003) 1109-1113. MR 1948101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zsolt Páles. On approximately convex functions. Proc. Amer. Math. Soc. 131 (2003) 243-252. MR 1929044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mohammad Ghomi. The problem of optimal smoothing for convex functions. Proc. Amer. Math. Soc. 130 (2002) 2255-2259. MR 1896406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Feng Qi. Logarithmic convexity of extended mean values. Proc. Amer. Math. Soc. 130 (2002) 1787-1796. MR 1887027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hsu-Tung Ku, Mei-Chin Ku and Xin-Min Zhang. Generalized power means and interpolating inequalities. Proc. Amer. Math. Soc. 127 (1999) 145-154. MR 1600105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zbigniew Blocki. Smooth exhaustion functions in convex domains . Proc. Amer. Math. Soc. 125 (1997) 477-484. MR 1350934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia